# SDR AWXA0001115

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65486906
- Condition: Gouged
- Location: Rt Mlg Ww
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL, AFT CUTOUT VERTICAL ANGLE BRACKET GOUGED (LOCATED ADJACENT TO GROUNDING STUD). REMOVED RT HYD PANEL COVER MAIN LANDING GEAR RIGHT SIDE IAW SRM 51-40-02; REMOVED RT OUTBOARD AFT MAIN LANDING GEAR PANEL IAW 51-40-02; REMOVED AND REPLACED DAMAGED CHORD ASSY IAW 51-40-02 AND 51-10-02
